# SDR MTNA201204270001

- Difficulty date: April 27, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,300 hours, 31,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE AT FRAMES 14 AND FRAMES 17 OUT OF LIMITS IAW ATR 72 SRM 53-31-00.
